# SDR 9713303224

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440403
- Condition: Inoperative
- Location: Fwd Fuselage
- Part time: 19,997 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ANTENNA ASSEMBLY, OPERATIONAL CHECK OK.
